# SDR C2XA04TY180

- Difficulty date: December 12, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,353 hours, 13,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT AND RIGHT FRAME 65 AND FRAME 68 SHEAR CLIPS WERE FOUND CORRODED.  REPAIRED IAW SRM 51-30-01 AND IC2004-145/5946.  AIRCRAFT RETURNED TO SERVICE.
